Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Chest pain, sweating, increased heart beat, nausea, no shortness of breath. Have type 2 diabetes, hypercholesterolemia, hypertension. What do you think?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6677 Questions
Question
I have Had two episodes of severe right chest pain radiating to my right nipple back and down right arm, I was very sweaty, fast heart beat nausea no shortness of breath. I have type two diabetes on insulin hba1c is 6.5 (Australian measurement) I have hypercholesteriamia and hypertension. On maximum therapy for both. I felt quite panicky when it occured today too. What do you think.
Posted Tue, 22 May 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Pavan Kumar Gupta 42 minutes later
Hi,
Thanks for writing in.
Given that you have diabetes, hypertension and hypercholesterolemia, I would first of all like to rule out a cardiovascular condition such as angina or myocardial infarction. I would suggest that you visit the emergency as soon as possible and get an electrocardiogram (ECG) done. This will help us put aside all our worries related to a heart problem.
In case the ECG is normal, I would also recommend that you get a treadmill test done to rule out any other abnormalities.
If both these tests are normal, it is likely that you have an issue related to acidity or gastroesophageal reflux disease.
For this, the following would help:
a.     Eating small meals at regular intervals would help
b.     Have an early dinner
c.     Avoid smoking or consuming alcohol
d.     An over the counter antacid would help deal with the pain
I hope I have addressed your concerns.
Regards
Above answer was peer-reviewed by
 
Follow-up: Chest pain, sweating, increased heart beat, nausea, no shortness of breath. Have type 2 diabetes, hypercholesterolemia, hypertension. What do you think? 16 hours later
Many Thanks, Kind Regards XXXXXXX
 
 
Answered by Dr. Pavan Kumar Gupta 4 hours later
Hello XXXXXXX
Thanks and best of luck.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor